# SDR SIMA20141029003

- Difficulty date: October 29, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 36,976 hours, 34,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHTS INOPERATIVE.  FLOOR PROXIMITY 4 & 5 LT EXIT IDENTIFIER & RT EXIT IDENTIFIER.  R & R INVERTER NR 5 IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
